MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE STRYKER 2-0 KNOT PUSHER SUTURE CUTTER AND SLOTTED CANNULA SET; ACCESSORIES, ARTHROSCOPIC

STRYKER ENDOSCOPY-SAN JOSE STRYKER 2-0 KNOT PUSHER SUTURE CUTTER AND SLOTTED CANNULA SET; ACCESSORIES, ARTHROSCOPIC
Catalog Number 4721
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a black foreign substance before opening, so the package was not opened.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
 
Additional Manufacturer Narrative
It was reported the product was disposed of.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: black foreign substance in packaging probable root cause: application -uncontrolled environmental conditions the reported failure mode will be monitored for future reoccurrence.

Brand Name
STRYKER 2-0 KNOT PUSHER SUTURE CUTTER AND SLOTTED CANNULA SET
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key23883053
Report Number0002936485-2025-01013
Device Sequence Number20000827
Product Code NBH
UDI-Device Identifier07613327364699
UDI-Public07613327364699
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4721
Device Lot Number012004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown